The Asymptotic Formula in Waring's Problem

Trevor D. Wooley*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

34 Citations (Scopus)

Abstract

We derive a new minor arc bound, suitable for applications associated with Waring's problem, from Vinogradov's mean value theorem. In this way, the conjectured asymptotic formula in Waring's problem is established for sums of s kth powers of natural numbers when k >= 6 and s >= 2k(2)-11.

Original languageEnglish
Pages (from-to)1485-1504
Number of pages20
JournalInternational Mathematics Research Notices
Issue number7
DOIs
Publication statusPublished - 2012

Keywords

  • EXCEPTIONAL SETS

Cite this